# SDR CALA2023062101970

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 66,175 hours, 29,298 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: D5725240300200
- Condition: Bent
- Location: Spoiler#3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING T/E SEAL PLATE OF SPOILER#3 BENTED. LTPR NR#50012411630010. 660MM/25.98INCHES; CHORDWISE 110MM/4.33INCHES. WEIGHT, C/RA 5721-01478 ON OR BEFORE THE AIRCRAFT REACHES 47,298 TOTAL A 651.5G/1.43LBS. IRCRAFT FLIGHT CYCLES OR 96,175 TOTAL AIRCRAFT FLIGHT HOURS WHIC HEVER COMES FIRST. REPETITIVE INSPECTION INTERVALS OF 18,000FC / 30,000FH WHICHEVER COMES FIRST ?. OK TO CARRY PER ECRA 5721-01478, ACP INITIAL INSP AT TOP SKIN, TOMC-APPROVAL FROM SC1ELBYC COMMENT UPPER SURFACE BETWEEN RIBS 14-16 UNDER THEREPAIR PLATE AT THE REAR SPAR ATTACHMENTS, FWD OF THE REPAIR PLATE, AND AT 3 ROWS OF ATTACHMENTS I/B AND O/B OF THE REPAIR PLATE IAW THE LATEST REV OFEC/RA 5721-01478 ON OR BEFORE THE AIRCRAFT REACHES 47,298 TOTAL F/C''S OR 96175 TOTAL F/H''S WHICHEVER OCCURS 1ST. THIS IS NOT AN RII ITEM.  ALL WORK WAS ACCOMPLISHED BY OSV VENDO R ON THEIR PAPERWORK REFERENCE ECRA 5721-01478.  LOGPAGE OPENED FOR TRACKING OF DIP. LEFT HAND WING SKIN PANEL2, RIB 14-16, T/E OVERHANG WAS FOUND ALL NEXT STEPS ARE FOR REPAIR COVERED BY UAL ECRA 5721-01478 REV REPAIR ACCOPLISHED PER ECRA 5721-01478 REV A. THE EMBODIED ?ACCOMPLISH INITIAL INSPECTION AT TOP SKIN, UPPER SURFACE BETWEE REPETITIVE INSPECTION INTERVALS OF 18,000FC / 30,000FH WHICHEVER QC RECORDS UPDATE ....HC WITH CORROSION OF THE BOTTOM SURFACE OF THE SKIN PANEL. THE A. LH SKIN DISPLACED AND CORROSION REMOVEDBY BLENDING.  A REPAIR IS CAT "B" WITH REPETAIVE INSP AS FOLLOWS: N RIBS 14-16 UNDER THE REPAIR PLATE AT THE REAR SPAR ATTACHMENTS CO
